# SDR CALA2024062601899

- Difficulty date: June 24, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 110,116 hours, 25,677 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: 161N30193
- Condition: Broken
- Location: Rt Mlg Dwnlock
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFERENCE 8393440, DURING ETOPS CHECK FOUND R/H MAIN LANDING GEAR DOWNLOCK SPRING BROKEN. NEED TO REPLACE REF AMM  INSTALL THE DOWNLOCK SPRINGS FOR THE MAIN LANDING GEAR REFERENCE: TASK 32-11-22-404-007 R/H MAIN LDG DOWNLOCK SPRING REPLCED IAW AMM REF 32-11-22 REV 134
